# SDR 97ZZZX449

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5677U
- Make and model: Piper PA-28-140
- Aircraft serial: 2826474
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack Assy
- Condition: Cracked
- Location: Nr 1 Cyl Exh
- Part time: 2,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STACK ASSY HAS HAIR-LINE FRACTURE ALONG WELD ATTACHING OVERLAY AT EXHAUST PORT FLANGE.
